UM

Browse/Search Results:  1-10 of 18 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2019
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite  |  View/Download:8/0  |  Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
An adaptive FEM with ITP approach for steady Schrödinger equation Journal article
International Journal of Computer Mathematics, 2018,Volume: 95,Issue: 1,Page: 187-201
Authors:  Kuang Y.;  Hu G.
Favorite  |  View/Download:0/0  |  Submit date:2019/02/13
finite element method  ground state  imaginary time propagation  moving mesh method  Schrödinger equation  
The relaxation modulus-based matrix splitting iteration method for solving a class of nonlinear complementarity problems Journal article
International Journal of Computer Mathematics, 2018
Authors:  Hua Zheng;  Seakweng Vong;  Ling Liu
Favorite  |  View/Download:1/0  |  Submit date:2019/03/22
Nonlinear Complementarity Problem  Positive Definite Matrix  Relaxation  Modulus-based Matrix Splitting Iteration Method  H-matrix  
Partial semi-coarsening multigrid method based on the HOC scheme on nonuniform grids for the convection–diffusion problems Journal article
International Journal of Computer Mathematics, 2017,Volume: 94,Issue: 12,Page: 2356-2372
Authors:  Cao F.;  Ge Y.;  Sun H.-W.
Favorite  |  View/Download:1/0  |  Submit date:2019/02/13
boundary or internal layer  Convection–diffusion equation  high-order compact difference scheme  multigrid method  nonuniform grids  partial semi-coarsening  
Fully discrete local discontinuous Galerkin methods for some time-fractional fourth-order problems Journal article
International Journal of Computer Mathematics, 2016,Volume: 93,Issue: 10,Page: 1665-1682
Authors:  Guo L.;  Wang Z.;  Vong S.
Favorite  |  View/Download:1/0  |  Submit date:2018/12/24
Convergence  Local Discontinuous Galerkin Method  Stability  Time-fractional Fourth-order Equations  
Finite difference schemes for two-dimensional time-space fractional differential equations Journal article
International Journal of Computer Mathematics, 2016,Volume: 93,Issue: 3,Page: 578-595
Authors:  Wang Z.;  Vong S.;  Lei S.-L.
Favorite  |  View/Download:4/0  |  Submit date:2018/12/24
Adi Scheme  Discrete Energy Method  Preconditioned Gmres Method  Two-dimensional Fractional Differential Equation  Weighted And Shifted Grünwald Difference Operator  
Circulant preconditioning technique for barrier options pricing under fractional diffusion models Journal article
International Journal of Computer Mathematics, 2015,Volume: 92,Issue: 12,Page: 2596-2614
Authors:  Wenfei Wang;  Xu Chen;  Deng Ding;  Siu-Long Lei
Favorite  |  View/Download:11/0  |  Submit date:2019/05/22
Barrier Options Pricing  Circulant Preconditioner  Fractional Diffusion Equations  Krylov Subspace Methods  Lévy Process  
A high-order ADI scheme for the two-dimensional time fractional diffusion-wave equation Journal article
International Journal of Computer Mathematics, 2015,Volume: 92,Issue: 5,Page: 970-979
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:1/0  |  Submit date:2018/12/24
Compact Adi Scheme  Convergence  Finite Difference Scheme  Fractional Diffusion-wave Equation  Weighted And Shifted Grünwald Difference Operator  
Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations Journal article
International Journal of Computer Mathematics, 2014,Volume: 91,Issue: 10,Page: 2232
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite  |  View/Download:4/0  |  Submit date:2018/10/30
Circulant And skew-Circulant Splitting Iteration  Fast Fourier Transform  Fractional Advection–diffusion Equation  Toeplitz Matrix  
A Guass-Newton-like method for inverse eigenvalue problems Journal article
International Journal of Computer Mathematics, 2013,Volume: 90,Issue: 7,Page: 1435-1447
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:6/0  |  Submit date:2018/12/24
Inverse Eigenvalue Problem  Inverse Power Method  Iterative Methods  Least-square Solutions  The Guass-newton Method